首页 | 本学科首页   官方微博 | 高级检索  
     

ON THE EXISTENCE AND UNIQUENESS THEOREMS OF SOLUTIONS FOR A CLASS OF THE SYSTEMS OF MIXED MONOTONE OPERATOR EQUATIONS WITH APPLICATION
摘    要:ONTHEEXISTENCEANDUNIQUENESSTHEOREMSOFSOLUTIONSFORACLASSOFTHESYSTEMSOFMIXEDMONOTONEOPERATOREQUATIONSWITHAPPLICATIONSHENPEILONG...

关 键 词:存在性 唯一性定理 混合单调算子函数 实巴拿赫空间
收稿时间:1996-12-05

On the existence and uniqueness theorems of solutions for a class of the systems of mixed monotone operator equations with application
Shen Peilong. On the existence and uniqueness theorems of solutions for a class of the systems of mixed monotone operator equations with application[J]. Applied Mathematics A Journal of Chinese Universities, 1998, 13(3): 289-294. DOI: 10.1007/s11766-998-0021-7
Authors:Shen Peilong
Affiliation:(1) Teaching Department, Shanxi Radio & TV University, 030027 Taiyuan
Abstract:By using the equivalent classes (which are called components) of a real Banach space, the existence, uniqueness and symmetric or nonsymmetric iterative approximation of solutions for a class of systems of mixed monotone operator equations are discussed. The results obtained here are a generalization of the corresponding results of Guo Dajun (1988, 1992), Pan Xingbin (1988) and Li Fuyi & Liang Zhandong(1994). As application, the results are used to study the existence and uniqueness problems of common solutions for a class of systems of nonlinear integral equations. Project (971001) supported by The Shanxi Youth Science Foundation.
Keywords:47H10
本文献已被 CNKI SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号